RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2013, Volume 16, Number 1, Pages 63–70 (Mi sjvm499)  

This article is cited in 2 scientific papers (total in 2 papers)

On constructing the generally periodical solutions of a complicated structure of a non-autonomous system of differential equations

A. N. Pchelintsev

Tambov State Technical University, Tambov

Abstract: In this paper, a numerical scheme of constructing approximate generally periodical solutions of a complicatedtructure of a non-autonomous system of ordinary differential equations with the periodical right-hand sides on the surface of a torus is considered. The existence of such solutions as well as convergence of the method of successive approximations are shown. There are given results of the computational experiment.

Key words: generally-periodical solution, system of ordinary differential equations, Fourier series, almost periodical solution, irrational winding of torus.

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2013, 6:1, 54–61

Bibliographic databases:

UDC: 519.622.2
Received: 14.11.2011
Revised: 27.12.2011

Citation: A. N. Pchelintsev, “On constructing the generally periodical solutions of a complicated structure of a non-autonomous system of differential equations”, Sib. Zh. Vychisl. Mat., 16:1 (2013), 63–70; Num. Anal. Appl., 6:1 (2013), 54–61

Citation in format AMSBIB
\Bibitem{Pch13}
\by A.~N.~Pchelintsev
\paper On constructing the generally periodical solutions of a~complicated structure of a~non-autonomous system of differential equations
\jour Sib. Zh. Vychisl. Mat.
\yr 2013
\vol 16
\issue 1
\pages 63--70
\mathnet{http://mi.mathnet.ru/sjvm499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3380108}
\elib{http://elibrary.ru/item.asp?id=20432516}
\transl
\jour Num. Anal. Appl.
\yr 2013
\vol 6
\issue 1
\pages 54--61
\crossref{https://doi.org/10.1134/S1995423913010072}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874799885}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm499
  • http://mi.mathnet.ru/eng/sjvm/v16/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Pchelintsev, “Numerical and physical modeling of the Lorenz system dynamics”, Num. Anal. Appl., 7:2 (2014), 159–167  mathnet  crossref  mathscinet
    2. Lozi R., Pchelintsev A.N., “A New Reliable Numerical Method For Computing Chaotic Solutions of Dynamical Systems: the Chen Attractor Case”, Int. J. Bifurcation Chaos, 25:13 (2015), 1550187  crossref  mathscinet  zmath  isi  elib  scopus
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:319
    Full text:117
    References:37
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019